Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the blocks of $ GL(n,q)$. I

Author: Jørn B. Olsson
Journal: Trans. Amer. Math. Soc. 222 (1976), 143-156
MSC: Primary 20C20
MathSciNet review: 0457544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A study is made of the distribution of the ordinary irreducible characters of $ {\text{GL}}(n,q)$ into p-blocks for primes different from the characteristic. The paper gives a description of all possible defect groups for $ p \ne 2$ and their normalizers. Various other results are obtained, including a classification of the blocks of defect 0.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20

Additional Information

PII: S 0002-9947(1976)0457544-7
Article copyright: © Copyright 1976 American Mathematical Society